Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterization of rings using quasiprojective modules. II


Author: Jonathan S. Golan
Journal: Proc. Amer. Math. Soc. 28 (1971), 337-343
MSC: Primary 16.90
MathSciNet review: 0280551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semiperfect rings, semihereditary rings, and hereditary rings, are characterized by properties of quasiprojective modules over their matrix rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.90

Retrieve articles in all journals with MSC: 16.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0280551-5
PII: S 0002-9939(1971)0280551-5
Keywords: Quasiprojective module, semihereditary ring, hereditary ring, semiperfect ring
Article copyright: © Copyright 1971 American Mathematical Society